# SDR DALA2017080305963

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE AFT CARGO DOOR SURROUND STRUCTURE THRESHOLD WEB HAS CORROSION AROUND FASTENER HOLES AT BS  790 - 884.  MAINTENANCE INSTALLED A NEW WEB IAW SRM 51-40-02, AND DWG 146A8340, REV C.
